Research Repository

Robust fault detection of Markovian jump systems

Zhong, Maiying, Lam, James, Ding, Steven X and Shi, Peng (2004) Robust fault detection of Markovian jump systems. Circuits Systems and Signal Processing, 23 (5). pp. 387-408. ISSN 0278-081X

Full text for this resource is not available from the Research Repository.


This paper deals with the problem of observer-based robust fault detection for both continuous- and discrete-time linear Markovian jump systems with an unknown input. By using a fault detection filter as residual generator and a proposed performance index as objective function, the robust fault detection filter design is formulated as an optimization problem. A sufficient condition to solve this problem is established in terms of the feasibility of certain matrix inequalities, which can be solved via iterative linear matrix inequality (LMI) algorithms. The residual evaluation problem is also considered. A numerical example is given to illustrate the effectiveness of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID18893, fault detection, filter, LMI, Markovian jump system, residual evaluation
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0103 Numerical and Computational Mathematics
Depositing User: VUIR
Date Deposited: 30 May 2011 06:31
Last Modified: 06 Feb 2015 01:51
ePrint Statistics: View download statistics for this item
Citations in Scopus: 41 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar